# SDR QXEA2018082300303

- Difficulty date: August 23, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 16,525 hours, 17,614 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 956A15B662689
- Condition: Inoperative
- Location: Autofeather
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AUTOFEATHER SELECT SWITCH WILL NOT LATCH. REMOVED FROM SERVICE. REPLACED SELECT SWITCH PER AMM TASKS 31-10-01-000-802 & 31-10-01-400-802 OPS CK OF FUEL TRANSFER SYS PER TASK 28-23-00-710-801 GOOD, OPS TEST OF PROP CTL PNL PER TASK 61-20-41-710-801 GOOD, OPS TEST OF ENG CTL PNL PER TASK 76-10-11-710-801 GOOD. AIRCRAFT RETURNED TO SERVICE.
